# SDR SWAA2013040214372

- Difficulty date: March 20, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCOSTAL CRACKED AT BS 715, LONGERON 10.  REMOVED AND REPLACED INTERCOSTAL IAW SRM AND DWG.
